Skip to main content
Journal cover image

A Characterization of Smooth Functions Defined on a Banach Space

Publication ,  Journal Article
Hain, RM
Published in: Proceedings of the American Mathematical Society
October 1979

Duke Scholars

Published In

Proceedings of the American Mathematical Society

DOI

ISSN

0002-9939

Publication Date

October 1979

Volume

77

Issue

1

Start / End Page

63 / 63

Publisher

JSTOR

Related Subject Headings

  • 4904 Pure mathematics
  • 0101 Pure Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Hain, R. M. (1979). A Characterization of Smooth Functions Defined on a Banach Space. Proceedings of the American Mathematical Society, 77(1), 63–63. https://doi.org/10.2307/2042717
Hain, Richard M. “A Characterization of Smooth Functions Defined on a Banach Space.” Proceedings of the American Mathematical Society 77, no. 1 (October 1979): 63–63. https://doi.org/10.2307/2042717.
Hain RM. A Characterization of Smooth Functions Defined on a Banach Space. Proceedings of the American Mathematical Society. 1979 Oct;77(1):63–63.
Hain, Richard M. “A Characterization of Smooth Functions Defined on a Banach Space.” Proceedings of the American Mathematical Society, vol. 77, no. 1, JSTOR, Oct. 1979, pp. 63–63. Crossref, doi:10.2307/2042717.
Hain RM. A Characterization of Smooth Functions Defined on a Banach Space. Proceedings of the American Mathematical Society. JSTOR; 1979 Oct;77(1):63–63.
Journal cover image

Published In

Proceedings of the American Mathematical Society

DOI

ISSN

0002-9939

Publication Date

October 1979

Volume

77

Issue

1

Start / End Page

63 / 63

Publisher

JSTOR

Related Subject Headings

  • 4904 Pure mathematics
  • 0101 Pure Mathematics